On the Oesterlé-Masser Conjecture.

C.L. Stewart; R. Tijdemann

Monatshefte für Mathematik (1986)

  • Volume: 102, page 251-258
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Stewart, C.L., and Tijdemann, R.. "On the Oesterlé-Masser Conjecture.." Monatshefte für Mathematik 102 (1986): 251-258. <http://eudml.org/doc/178303>.

author = {Stewart, C.L., Tijdemann, R.},
journal = {Monatshefte für Mathematik},
keywords = {prime numbers; linear forms in logarithms},
pages = {251-258},
title = {On the Oesterlé-Masser Conjecture.},
url = {http://eudml.org/doc/178303},
volume = {102},
year = {1986},

AU - Stewart, C.L.
AU - Tijdemann, R.
TI - On the Oesterlé-Masser Conjecture.
JO - Monatshefte für Mathematik
PY - 1986
VL - 102
SP - 251
EP - 258
KW - prime numbers; linear forms in logarithms
UR - http://eudml.org/doc/178303
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.